Record Details

Intersection of a Sure Ellipsoid and a Random Ellipsoid

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title Intersection of a Sure Ellipsoid and a Random Ellipsoid
 
Creator Gupta, Arjun K.; Department of Mathematics and Statistics
Bowling Green State University, Bowling Green, Ohio 43403, USA
 
Subject Statistics
Expected value; Sure ellipsoid; Random field; Noncentral Chi square distribution; Bessel function

 
Description An Expression for the expected value of the intersection of a sure sphere and a random sphere has been derived by Laurent (1974). In the present paper we derive the expression for the expected intersection volume of a sure ellipsoid and a random ellipsoid
 
Publisher College of Statistical and Actuarial Sciences
 
Contributor
 
Date 2012-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/522
10.18187/pjsor.v8i3.522
 
Source Pakistan Journal of Statistics and Operation Research; Vol 8. No. 3, 2012; 507-510
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/522/255